# SDR IPXA10158815

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RCGSK1005
- Part serial: 0024
- Condition: False Indication
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED CARGO SMOKE ALERT MSG. "AFTER ECAM ITEMS" STATUS BECAME LAND ASAP.  MEM WAS CLOSE.  LANDED MEM. DEFERRED MAIN DECK SMOKE DETECTOR SYSTEM MID1/ LOOP B IAW MEL 26-17-01 01-1, CONTROL NR M421063 ASSIGNED, PLACARD INSTALLED.  T/S WITH REFERENCE TO TSM 26-14-00 PG 103. REPLACED MAIN DECK DETECTION CONTROL UNIT (50WU1) PRECAUTIONARY WITH REFERNCE TO MM 26-19-34-04. OPS CHECK OK. CLEARED M421063 AND REMOVED PLACARD.
